Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the relative density of sets of integers


Author: H. G. Rice
Journal: Proc. Amer. Math. Soc. 8 (1957), 320-321
MSC: Primary 02.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0085189-3
MathSciNet review: 0085189
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] U. T. Medvedev, On non-isomorphic recursively enumerable sets, Doklady Akademii Nauk SSSR, vol. 102 (1955) pp. 211-214 (Russian). MR 0080614 (18:272a)
  • [2] A. Mostowski, Review of [1], J. Symbolic Logic vol. 21 (1956) pp. 101-102. MR 0047574 (13:897a)
  • [3] H. G. Rice, Recursive and recursively enumerable orders, Trans. Amer. Math. Soc. vol. 83 (1956) pp. 277-300. MR 0083454 (18:712a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0085189-3
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society